# SDR AALA202508067074

- Difficulty date: May 6, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,112 hours, 29,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5357151720000
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUESELAGE LOWER SKIN PANEL HAS EVIDENCE OF SKIN DEFORMATION BETWEEN FR 72 AND FR 75, BETWEEN S30L AND S31R. REPAIRED SKIN PANEL PER SRM 53-51-29-300-002,
